# SDR UALA2010110504122

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM HAS CORROSION ON TEE AT RBL 58.  MATERIAL REMAINING AFTER BLENDOUT EXCEEDS LIMITS OF SRM.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED TEE AND FABRICATED A REPLACEMENT T-CHORD AND INSTALLED PER PEMCO EA PD 57-53-052 AND UAL EVA 80278 ON NON ROUTINE 2297N00243. PER UAL EVA 80278.
